# SDR CKSA96225

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 329-405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT WING TOP LEADING EDGE XFS329.000 TO 405.000 HAS CORROSION AROUND LEADING EDGE SCREWS.  REMOVED CORRODED AREA AROUND SPAR SCREW IAW DC-8 SRM 51-1-8.  INSTALLED UPPER WING LEADING EDGE SURFACE REPAIR IAW DC-8 SRM 57-2-1 FIGURE 38.  REPAIR DEVIATION APPROVED IAW EA 96-326, AIA EER D8-05085 AND AIA 8110-3 DATED 11-15-96.  CORROSION CARD NR 115R-0551, 116R-0551, NON-ROUTINE TASK CARD NR 87390.
